# SDR QXEA2009011200011

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 18,347 hours, 18,583 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 401020101
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEG - LT AND RT MAIN GEAR DOOR AMBER, RED UNSAFE, AND HANDLE LIGHT INTERMITTENTLY ILLUMINATED AFTER GEAR RETRACTION DURING CLIMB-OUT.  DIVERTED TO GEG.  UNEVENTFUL LANDING.  INTERROGATED PSEU.  FOUND RGRDRCL INDUCTANCE READING TO BE ERRATIC.  REMOVED AND REPLACED RGRDRCL PROXIMITY SENSOR IAW Q400 AMM TASKS 32-61-06-000-802 AND 32-61-400-802. MLG EXTENSION AND RETRACTION OPS CHECKS GOOD.  RETURNED TO SERVICE.
